# SDR HALA2018020600033

- Difficulty date: February 4, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 105,245 hours, 19,851 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275516
- Part serial: 910499
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 5,654 hours, 1,168 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB FOR RIGHT ENGINE BLEED ANNUNCIATOR. REMOVED AND REPLACED PRV CONTROLLER IAW AMM 36-11-19-004-001-003.
